Translator Disclaimer
December, 2019 Generalized Fractional Integral Operators and Their Commutators with Functions in Generalized Campanato Spaces on Orlicz Spaces
Minglei Shi, Ryutaro Arai, Eiichi Nakai
Taiwanese J. Math. 23(6): 1339-1364 (December, 2019). DOI: 10.11650/tjm/181211

Abstract

We investigate the commutators $[b,I_{\rho}]$ of generalized fractional integral operators $I_{\rho}$ with functions $b$ in generalized Campanato spaces and give a necessary and sufficient condition for the boundedness of the commutators on Orlicz spaces. To do this we define Orlicz spaces with generalized Young functions and prove the boundedness of generalized fractional maximal operators on the Orlicz spaces.

Citation

Download Citation

Minglei Shi. Ryutaro Arai. Eiichi Nakai. "Generalized Fractional Integral Operators and Their Commutators with Functions in Generalized Campanato Spaces on Orlicz Spaces." Taiwanese J. Math. 23 (6) 1339 - 1364, December, 2019. https://doi.org/10.11650/tjm/181211

Information

Received: 23 July 2018; Revised: 15 December 2018; Accepted: 18 December 2018; Published: December, 2019
First available in Project Euclid: 3 January 2019

zbMATH: 07142977
MathSciNet: MR4033549
Digital Object Identifier: 10.11650/tjm/181211

Subjects:
Primary: 42B35, 46E30

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.23 • No. 6 • December, 2019
Back to Top